This patient support community is for discussions relating to Infectious Diseases, such as: MRSA, Staph, Herpes Zoster/Shingles, Chicken Pox, CMV, Foodborne/Waterborne Illnesses, Meningitis, C Diff, Rabies and other Infectious Disease
On November 23rd 2012 I came down with a nasty flu (told was Upper Respiratory Infection). On Sunday till the 29th I started getting on and off ear pressure and my right ear was blocked to a point i could hardly hear from it. Thur same day I went to a pharmacy and the pharmacist recommended Alerid-D and Cypher DES. I took the two after lunch that day and within an hour felt completely relieved. Took another two after dinner and felt really energetic overnight but my skin began itching. Today is Friday 30th and my entire body is light red and itchy. The pharmacist told me I might be allergic to the Cypher and contract skin rash before i bought it but i was too eager to get the middle ear relieved as I was going crazy in discomfort. Should I continue to take Alerid-D to cure the rash or Puritan? Although he told me keep away from the Cypher Stent and use the Alerid-D. Also can this be HIV related as I had protected sex on the 22nd with a massage therapist?
How are you? DO you still have the symptoms that you mentioned? Allergic reaction from medication or drug is indeed possible and management usually involves discontinuing the said allergen. Antihistamine medications such as Allerid may help and may provide relief. For proper evaluation, it is best that you have this checked by your attending physician. With regards to HIV suspicion, a HIV test as well as STD panel test may help rule out the chance of having infection acquired from sexual contact. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.